본문 바로가기
KERD
논문KCI 등재

MACWILLIAMS-TYPE IDENTITIES ON VECTORIAL BOOLEAN FUNCTIONS WITH BENT COMPONENTS AND APPLICATIONS

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we focus on establishing the MacWilliams-type identities on vectorial Boolean functions with bent component functions. As their applications, we provide a bound for the non-existence of vectorial dual-bent functions with prescribed minimum degree, and several Gleason-type theorems are presented as well.

Abstract

In this paper, we focus on establishing the MacWilliams-type identities on vectorial Boolean functions with bent component functions. As their applications, we provide a bound for the non-existence of vectorial dual-bent functions with prescribed minimum degree, and several Gleason-type theorems are presented as well.

참고문헌 (17)

  1. C. Carlet, "Boolean Models and Methods in Mathematics, Computer Science, and Engineering" (2010), Cambridge Univ. Press
  2. C. Carlet, "Boolean Models and Methods in Mathematics, Computer Science, and Engineering" (2010), Cambridge Univ. Press
  3. Claude Carlet, "Self-dual bent functions", International Journal of Information and Coding Theory, 1(4), pp.384~ (2010), Inderscience Publishers[DOI]
  4. Claude Carlet, "On the construction of bent vectorial functions", International Journal of Information and Coding Theory, 1(2), pp.133~ (2010), Inderscience Publishers[DOI]
  5. Claude Carlet, "Four decades of research on bent functions", Designs, Codes and Cryptography, 78(1), pp.5~50 (2015), Springer Science and Business Media LLC[DOI]
  6. Ayça Çeşmelioğlu, "Vectorial bent functions and their duals", Linear Algebra and its Applications, 548, pp.305~320 (2018), Elsevier BV[DOI]
  7. Jong Yoon Hyun, "Generalized MacWilliams identities and their applications to perfect binary codes", Designs, Codes and Cryptography, 50(2), pp.173~185 (2008), Springer Science and Business Media LLC[DOI]
  8. Jong Yoon Hyun, "MacWilliams duality and a Gleason-type theorem on self-dual bent functions", Designs, Codes and Cryptography, 63(3), pp.295~304 (2011), Springer Science and Business Media LLC[DOI]
  9. Jong Yoon Hyun, "Boolean functions with MacWilliams duality", Designs, Codes and Cryptography, 72(2), pp.273~287 (2012), Springer Science and Business Media LLC[DOI]
  10. F. J. MacWilliams, "North-Holland Mathematical Library, Vol. 16" (1977), North-Holland
  11. Qingshu Meng, "On the degree of homogeneous bent functions", Discrete Applied Mathematics, 155(5), pp.665~669 (2007), Elsevier BV[DOI]
  12. S. Mesnager, "Bent Functions" (2016), Springer
  13. Kaisa Nyberg, "Perfect nonlinear S-boxes, in Advances in cryptology-EUROCRYPT '91 (Brighton, 1991)", Lecture Notes in Comput. Sci, 547, pp.378~386 (1991), Springer
  14. K. Nyberg, "Multidimensional Walsh Transform and a Characterization of Bent Functions", Proceedings of the 2007 IEEE Information Theory Workshop on Information Theory for Wireless Networks, pp.83~86 (2007), IEEE
  15. O.S Rothaus, "On “bent” functions", Journal of Combinatorial Theory, Series A, 20(3), pp.300~305 (1976), Elsevier BV[DOI]
  16. Pantelimon Stănică, "Rotation symmetric Boolean functions—Count and cryptographic properties", Discrete Applied Mathematics, 156(10), pp.1567~1580 (2008), Elsevier BV[DOI]
  17. Tianbing Xia, "Homogeneous bent functions of degree n in 2n variables do not exist for n > 3", Discrete Applied Mathematics, 142(1-3), pp.127~132 (2004), Elsevier BV[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (18건)